Doctor insights on:
Perimenopause Weight Gain Solutions
Sometimes, yes: Weight gain is a factor of declining estrogen ovarian production, decreased thyroid hormone production and metabolism, and estrogen conversion of androstendione to estrone from peripheral fat storage. Caloric restriction, and exercise is tantamount to reducing weight gain during this transition to menopause. ...Read moreSee 1 more doctor answer
I'm 42 and may be experiencing perimenopause symptoms: weight gain, clammy skin/hot flashes, and a significant ⬆️ in migraines. Ideas to help symptoms?
Constantly tired, no energy or sex drive, unexplained weight gain, facial acne, could these be symptoms of perimenopause?
Possibly: There are many things that this could represent. A complete workup by your primary MD would be the first best step. ...Read more
Towards blood results, dr.Davis and dr.Livingston consider I am not perimenopausal.No pcos, no stress, ths ok, weight gain 3kgs.Than why not ovulating?
I have got the big lumps kind black spots on inner thighs, i thought it may be due to weight gain I am 5kilo more then my normal weight
Inner Thigh Lumps: Without a visual or a more complete description, it is hard to say. You describe them as "lumps, " not flat spots, possibly bruises. How a large? Is there oozing or leakage? One thing it could be is hidradenitis suppurativa. I suggest a dermatology consult for anyone with a skin condition that concerns them. ...Read more
1 why does seroquel (quetiapine) cause food craving? 2 to what extent? 3 what is the solution for weight gain and increased appetite while on seroquel (quetiapine)?
Antihisatmine: Seroquel or quetiapine exerts its main effects via the blockage of Dopamine receptors. A common side effect is weight gain and food craving which occurs secondarily to the blockage of histamine receptors. Unfortunately, little can be done to combat the weight gain aside from dietary modification. There are alternative antidepressants that cause less weight gain. Ask your doctor about these. ...Read moreSee 1 more doctor answer
Weight gain after receiving 4 bags of normal saline IV solution? I gained 7 lbs. Had severe dehyd after diarrhea. In the ER, given 4 bags over a 9 hr course. Went in at 115lbs and now after 3 days, at 222 lbs. Normal? How long till out of body?
Normal: Each bag was a Liter of fluid (essentially a quart). Each quart is two pints. A pint of fluid weighs about a pound. "Pints a pound the world round" so you got 8 pints or 8 pounds of fluid. Your weight went up appropriately. If you were severely dehydrated it will stay in your body until your usual input (eating and drinking) and output (peeing and pooping) is restored to normal. ...Read more
- Talk to a doctor live online for free
- Weight gain during perimenopause
- Perimenopause and weight gain in women
- Perimenopause weight gain bloating
- Ask a doctor a question free online
- Perimenopause sudden weight gain
- Does perimenopause cause weight gain?
- Perimenopause and swollen ankles weight gain
- Losing weight in perimenopause
- Talk to a gynecologist online for free